# SDR DALA2018061404024

- Difficulty date: June 11, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 47,109 hours, 19,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR ARMING. DUE RECENT LOG FOR 1R DOOR DIFFICULT TO ARM/DISARM. SETUP TO T/S PER FIM 52-11-00-815-813. FOCUS ON FLOOR FITTINGS MAY NEED TO BE ADJUSTED OR REPLACED. FOUND MOORING LINE SNAP HOOK UNSTOWED, STOWED HOOK PER CMM 25-61-36, OPS TEST GOOD PER AMM 52-11.
